# SDR ASAA2018091726135

- Difficulty date: September 13, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 19,604 hours, 6,522 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000142480
- Condition: Failed
- Location: Lt Ram Air
- Part time: 12,263 hours, 4,125 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHTS ILLUMINATES ON RECALL, RESETS ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED LT FWD RAM AIR INLET ACTUATOR REF AMM 21-51-21. OPS CHECK NORMAL. PERFORMED BITE TEST ON LEFT AND RIGHT PACK/ZONE TEMP CONTROLLERS REF AMM 21-61-00-700-806-002. NO FAULTS FOUND. RAN SYSTEM FOR 40 MINUTES ON BOTH HOT AND COLD SETTINGS, NO LIGHTS ILLUMINATED.
